Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 45, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 25, 2015, 1:22 PM EDT for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Mar 28, 2015, 5:36 PM EDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 1:22 PM EDT (17:22 UTC)
- In effect from
- Mar 28, 2015, 5:36 PM EDT
- Expired
- Mar 31, 2015, 5:59 AM EDT
- In force
- 60 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).
- Action stage
- 14.5 ft
- Minor stage
- 18 ft
- Moderate stage
- 22.5 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
317
WGUS43 KIND 251722
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
122 PM EDT WED MAR 25 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in southern Indiana...
East Fork White River...Muscatatuck River...White River...Wabash
River...
.Moderate to heavy rainfall tonight and Thursday morning will cause
elevated river levels and lowland flooding to return to southern
Indiana. Flooding is not expected to be as extensive as experienced
early in the month. Flooding will begin late Thursday and continue
into early April.
Rainfall of up to an inch fell in portions of central Indiana on
Tuesday night. Streams in portions of central Indiana were elevated
Wednesday afternoon. Rivers in most of southern Indiana were at
normal levels.
Flooding will affect some of the same local and state roads...low
agricultural land river parks as seen earlier in March.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-261722-
/O.NEW.KIND.FL.W.0044.150327T2125Z-150330T1100Z/
/SERI3.1.ER.150327T2125Z.150328T1200Z.150329T2300Z.UU/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from Friday afternoon to Monday morning.
* At 12:00 PM Wednesday the stage was 5.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue
to rise to near 13.6 feet by Saturday morning.the river will fall
below flood stage by Sunday evening.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-261721-
/O.NEW.KIND.FL.W.0045.150328T2136Z-150331T0959Z/
/WHLI3.1.ER.150328T2136Z.150330T0600Z.150331T0359Z.UU/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from Saturday afternoon to late Monday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.4
feet early Monday morning.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC055-105-119-261721-
/O.NEW.KIND.FL.W.0046.150328T0200Z-000000T0000Z/
/SPNI3.1.ER.150328T0200Z.150329T1800Z.000000T0000Z.UU/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Spencer.
* from Friday evening until further notice.
* At 12:30 PM Wednesday the stage was 5.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and
continue to rise to near 14.8 feet by Sunday early afternoon.
* At 15.5 feet...Gosport Road, also known as County Line Road in Owen
County begins to flood on northside of river. Romona Road west of
Gosport begins to flood. Flooding of low agricultural land is
noticeable.
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC027-055-083-261721-
/O.NEW.KIND.FL.W.0047.150327T0945Z-150401T0800Z/
/ELLI3.1.ER.150327T0945Z.150329T0000Z.150331T2000Z.UU/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Elliston.
* from late Thursday night to Wednesday April 01.
* At 8:00 AM Wednesday the stage was 12.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 20.9 feet by Saturday evening.the river will fall
below flood stage by Tuesday afternoon.
* At 21.0 feet...Eastern portion of Greene CR 100 S floods leading to
Plummer. Flooding covers all low bottomlands
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-055-083-261721-
/O.NEW.KIND.FL.W.0048.150327T2217Z-150331T1930Z/
/NWBI3.1.ER.150327T2217Z.150329T0600Z.150331T0730Z.UU/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Newberry.
* from Friday evening to Tuesday afternoon.
* At 12:30 PM Wednesday the stage was 6.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
rise to near 14.9 feet by early Sunday morning.the river will fall
below flood stage by Tuesday morning.
* At 15.0 feet...Most lowlands flood. A few inches of water on County
Road 600W just north of the river in Mary Long Cutoff Area.
&&
LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
3892 8700 3900 8694
$$
INC027-051-083-125-261721-
/O.NEW.KIND.FL.W.0049.150327T2024Z-150402T1600Z/
/FREI3.1.ER.150327T2024Z.150330T0000Z.150402T0400Z.NO/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Edwardsport.
* from Friday afternoon to Thursday April 02.
* At 7:00 AM Wednesday the stage was 9.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue
to rise to near 18.2 feet by Sunday evening.the river will fall
below flood stage by early Thursday morning.
* At 18.0 feet...Old Vincennes Road and State Road 358 in Daviess
County and Schaefer Road in Knox County are impassable. High water
affects agricultural bottomlands. During agricultural season this
level is of concern to farmers on the unprotected areas along the
river. High water affects river cabins.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-261721-
/O.NEW.KIND.FL.W.0050.150328T0640Z-150403T2308Z/
/PTRI3.1.ER.150328T0640Z.150331T1200Z.150403T1108Z.UU/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Petersburg.
* from late Friday night to Friday April 03.
* At 12:30 PM Wednesday the stage was 11.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 18.9 feet by early Wednesday morning.the
river will fall below flood stage by Friday morning.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher
bottomlands. State Road 257 may begin to flood if Shoals gage
reading is over 17 feet. Private levees may be overtopped in many
cases.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC185-INC051-083-261721-
/O.NEW.KIND.FL.W.0051.150328T2240Z-150404T1800Z/
/HAZI3.1.ER.150328T2240Z.150401T0600Z.150404T0600Z.UU/
1222 PM CDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Hazleton.
* from Saturday evening to Saturday April 04.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1
feet early Wednesday morning.
* At 19.0 feet...Flood waters cover the Hazleton softball field.
Pottsville Road is underwater and impassable.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
ILC033-101-INC083-153-261721-
/O.NEW.KIND.FL.W.0052.150327T1708Z-150330T1200Z/
/HUTI2.1.ER.150327T1708Z.150328T1200Z.150330T0000Z.UU/
1222 PM CDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from Friday afternoon to Monday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.7
feet Saturday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-261721-
/O.NEW.KIND.FL.W.0053.150327T2200Z-150330T0600Z/
/RVTI3.1.ER.150327T2200Z.150328T0600Z.150329T1800Z.UU/
122 PM EDT WED MAR 25 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Friday evening to late Sunday night.
* At 1:00 PM Wednesday the stage was 9.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
rise to near 15.8 feet by early Saturday morning.the river will
fall below flood stage by Sunday early afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$1 follow-up statement
498
WGUS83 KIND 261426
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 AM EDT THU MAR 26 2015
...The Flood Warning is no longer in effect for portions of the
following rivers in southern Indiana...
East Fork White River...Muscatatuck River...
.Rainfall of one-half to one inch since Tuesday night will not cause
lowland flooding in the East Fork White River Basin. The flood
warning is canceled.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-261456-
/O.CAN.KIND.FL.W.0044.000000T0000Z-150330T1100Z/
/SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1026 AM EDT THU MAR 26 2015
The Flood Warning is cancelled for
The East Fork White River at Seymour.
* At 9:00 AM Thursday the stage was 6.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 9.6 feet
Saturday morning.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-261456-
/O.CAN.KIND.FL.W.0045.000000T0000Z-150331T0959Z/
/WHLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1026 AM EDT THU MAR 26 2015
The Flood Warning is cancelled for
The Muscatatuck River at Wheeler Hollow.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 13.7 feet Monday early afternoon.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 25, 12:30 PM EDT, 52 minutes earlier.
Area forecast discussion, Mar 25, 12:30 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1230 PM EDT WED MAR 25 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 237 AM EDT WED MAR 25 2015 A WEAK COLD FRONT WILL PASS INDIANA TODAY. OVERNIGHT A LOW PRESSURE SYSTEM WILL CROSS THE SOUTHERN PART OF OUR STATE. THIS SYSTEM WILL BE STRONG ENOUGH TO KEEP CONTROL OF THE WEATHER THROUGH THURSDAY NIGHT AS IT HEADS OFF THE EAST. FRIDAY A HIGH PRESSURE SYSTEM WILL MOVE IN AND DOMINATE HOOSIER WEATHER INTO SUNDAY. NEXT...LOW PRESSURE AND AN ASSOCIATED COLD FRONT SHOULD MOVE BY. AS MONDAY GOES ON...MORE HIGH PRESSURE IS PREDICTED TO ARRIVE FROM THE WEST. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1005 AM EDT WED MAR 25 2015 COLD FRONT WAS ACROSS SOUTHEAST INDIANA AND WILL STALL ACROSS NORTHERN KENTUCKY PER MODELS. RAIN SHOWERS HAVE MOVED OFF WELL TO THE EAST...BUT SATELLITE INDICATES LOTS OF POST FRONTAL CLOUDS WERE ACROSS MUCH OF THE AREA. RUC SOUNDINGS INDICATE LOW CLOUDS SHOULD BREAK UP BY LATE AFTERNOON. I EXPECT IT TO BE MOSTLY CLOUDY THROUGH EARLY AFTERNOON AND THEN PARTLY CLOUDY BY LATE AFTERNOON. GIVEN THAT COLD ADVECTION WAS ALREADY OCCURRING AND CLOUDS SHOULD PERSIST THROUGH EARLY TO MID AFTERNOON...WILL LOWER TEMPERATURES A LITTLE ACROSS NORTH AND CENTRAL SECTIONS. WILL LEAVE THE SOUTH UNCHANGED AS THERE WILL BE A LITTLE MORE SUN THERE AND THEY WILL ALSO BE CLOSER TO THE COLD FRONT. IT LOOKS LIKE HIGHS TODAY WILL BE IN THE 50S OVER NORTH AND CENTRAL SECTIONS TO THE MIDDLE AND UPPER 60S FAR SOUTH. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... ISSUED AT 237 AM EDT WED MAR 25 2015 THE MOST DIFFICULT PROBLEM IS TEMPERATURES. THE MODELS CONCUR ABOUT STRONG COLD ADVECTION DEVELOPING LATE TONIGHT AND CONTINUING THURSDAY. GRADIENTS ARE GOING TO BE TIGHT. A TIMING ERROR OF A FEW HOURS COULD MAKE A BIG DIFFERENCE. THIS RELATIVELY UNUSUAL SITUATION IS NOT THE SORT OF THING MOS IS BEST AT. SOMETHING FROM A GOOD DETERMINISTIC MODELS IS APT TO BE BETTER. GIVEN CONSHORT IS A GOOD DETERMINISTIC MODEL IT WILL BE USED. AFTER THURSDAY TEMPERATURE GRADIENTS WILL WEAKEN AND NORMAL DIURNAL PATTERNS BECOME BETTER ESTABLISHED. THIS IS WHERE MOS COMES INTO ITS OWN. THE MAV WILL BE USED BECAUSE OF ITS LONGER TRAINING PERIOD. ALL THE GUIDANCE POINTS TO RAIN TONIGHT...ENDING FROM THE NORTHWEST THURSDAY...AND THEN A DRY PERIOD. CLOUDS ARE APT TO HANG ON AT LEAST INTO FRIDAY AS WE RETAIN A SLIGHT CYCLONIC FLOW ACROSS THE EASTERN LAKES. CAPES ARE JUST HIGH ENOUGH TO MENTION THUNDER IN THE FORECAST TONIGHT. THE RAIN MAY BE HEAVY AT TIMES IN THE SOUTHERN CWA THANKS TO PROXIMITY TO THE WELL DEVELOPED SURFACE LOW WHILE A RATHER STRONG WAVE PASSES ALOFT. THICKNESS PATTERNS THURSDAY SUGGEST THE RACE WILL BE ON WHETHER THE PRECIPITATION WILL END BEFORE IT CHANGES TO SNOW. GIVEN THE UNCERTAINTY ABOUT THIS A CHANCE OF SNOW WILL BE INCLUDED IN THE FORECAST. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... ISSUED AT 306 AM EDT WED MAR 25 2015 ECMWF AND GFS DEPICT COOL HIGH PRESSURE DEPARTING ON SATURDAY NIGHT AS A LOW PRESSURE SYSTEM AND SECONDARY COLD FRONT IS POISED TO PUSH ACROSS THE GREAT LAKES AND OHIO VALLEY ON SUNDAY. THUS WILL INCLUDE CHANCES FOR SOME SHRA WITH THIS FRONTAL PASSAGE...HOWEVER ANY PRECIP AMOUNT SHOULD REMAIN RATHER LIGHT AS GULF FLOW OF THE BACKSIDE OF THE DEPARTING HIGH FAILS TO DEVELOP FOR AN EXTENDED PERIOD OF TIME. ANOTHER HIGH PRESSURE SYSTEM BUILDS ACROSS THE REGION FOR MONDAY AND INTO TUESDAY...PROVIDING DRY WEATHER ALONG WITH SEASONABLE TEMPERATURES. AS THE HIGH DEPARTS ON TUESDAY NIGHT...MODELS SUGGEST A WARM FRONT APPROACHING AND THIS COULD RESULT IN ANOTHER ROUND OF SHOWERS. OVERALL SUPERBLEND HANDLES THE TEMPS OK AND NO MAJOR CHANGES MADE THERE. && .AVIATION /DISCUSSION FOR THE 251800Z TAF ISSUANCE/... ISSUED AT 1230 PM EDT WED MAR 25 2015 MVFR CONDITIONS EXPECTED TO IMPROVE TO VFR 19Z-20Z. A COLD FRONT WILL STALL ACROSS SOUTHERN INDIANA THIS AFTERNOON. THEN...A WAVE OF LOW PRESSURE WILL LIFT NORTHEAST ALONG THE FRONT TONIGHT. THE WAVE ALONG WITH DEEPENING MOISTURE SHOULD RESULT IN MODERATE RAIN ACROSS ALL BUT LAF AFTER 06Z TONIGHT. BMG COULD EVEN SEE SOME HEAVY RAIN...IFR CONDITIONS AND PERHAPS EMBEDDED THUNDERSTORMS. HOWEVER...DO NOT PLAN ON PUTTING THAT IN THE TAFS UNTIL IT GETS CLOSER...SO TIMING CAN BE PINNED DOWN BETTER. LAF ON THE OTHER HAND...MAY ONLY SEE LIGHT RAIN. THE RAIN SHOULD MOVE OUT AFTER 12Z. WOULD NOT RULE OUT A BRIEF SWITCH TO SNOW BEFORE ENDING AT LAF...BUT CONFIDENCE NOT HIGH ENOUGH TO MENTION SNOW THERE AT THIS TIME. CONDITIONS SHOULD IMPROVE TO VFR AFTER 16Z TOMORROW. WINDS WILL VEER FROM WEST TO NORTH OVERNIGHT. THE GUSTS SHOULD END AT IND AND BMG EARLY TODAY AS THE LOW LEVEL JET SHIFTS EAST TO THE APPALACHIANS...AND THE SURFACE PRESSURE GRADIENT WEAKENS. HOWEVER...WINDS WILL PICK UP A BIT TO UP TO 10 KNOTS OVERNIGHT AS THE GRADIENT TIGHTENS IN THE WAKE OF THE SURFACE WAVE MOVING PAST. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JK NEAR TERM...JH SHORT TERM...JK LONG TERM....PUMA AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Mar 25, 5:02 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 502 AM EDT WED MAR 25 2015 INZ021-028>031-035>049-051>057-060-065-260915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-DECATUR- 502 AM EDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SLIGHT CHANCE OF THUNDERSTORMS. HAZARDS: LIGHTNING TIMING: LATE TONIGHT. DISCUSSION: STRONG LOW PRESSURE CROSSING SOUTHERN INDIANA WILL INTERACT WITH A STRONG UPPER LEVEL DISTURBANCE. TOGETHER THESE COULD CAUSE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: HAZARDOUS WEATHER IS NOT EXPECTED. DISCUSSION: RAIN MAY OCCUR EARLY THURSDAY...BUT OTHERWISE DRY WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067-260915- KNOX- 502 AM EDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SLIGHT CHANCE OF THUNDERSTORMS. HEAVY RAIN POSSIBLE. HAZARDS: LIGHTNING FROM THUNDERSTORMS. FLOODING FROM HEAVY RAIN. TIMING: MAINLY LATE TONIGHT. DISCUSSION: STRONG LOW PRESSURE CROSSING SOUTHERN INDIANA WILL INTERACT WITH A STRONG UPPER LEVEL DISTURBANCE. TOGETHER THEY COULD PRODUCE THUNDERSTORMS OR HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: RIVER FLOODING MAY DEVELOP IN RESPONSE TO HEAVY RAIN WEDNESDAY NIGHT. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED. DISCUSSION: RAIN WILL PERSIST INTO MIDDAY THURSDAY...BUT AFTER THAT DRY WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061>064-068>072-260915- GREENE-MONROE-BROWN-BARTHOLOMEW-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 502 AM EDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SLIGHT CHANCE OF THUNDERSTORMS. HEAVY RAIN POSSIBLE. FLOODING NEAR THE WABASH AND WHITE RIVERS. HAZARDS: LIGHTNING FROM THUNDERSTORMS. FLOODING CONTINUING OR GETTING WORSE FROM HEAVY RAIN. TIMING: THUNDERSTORMS AND HEAVY RAIN MAINLY LATE TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: STRONG LOW PRESSURE PASSING OVER SOUTHERN INDIANA WILL INTERACT WITH A STRONG UPPER LEVEL DISTURBANCE. TOGETHER THEY COULD PRODUCE THUNDERSTORMS OR HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: RIVER FLOODING FOR MUCH OF THE PERIOD. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED. DISCUSSION: RAIN WILL PERSIST INTO MIDDAY THURSDAY...BUT AFTER THAT DRY WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 9 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 9 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Gibson, Knox | 10 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Knox, Sullivan | 6 days |
| Mar 25, 1:22 PM EDT | River Flood Warning | IND | Knox, Sullivan | 6 days |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.